Show simple item record

dc.contributor.authorPennington, Nathanen_US
dc.date.accessioned2017-11-27T20:58:43Z
dc.date.available2017-11-27T20:58:43Z
dc.date.issued2017en_US
dc.identifier.citationPennington, Nathan. (2017). Low Regularity Global Solutions for a Generalized MHD-[Formula Omitted] System. Nonlinear Analysis: Real World Applications, 12 2017, 38:171-183. doi: http://dx.doi.org/10.1016/j.nonrwa.2017.04.014en_US
dc.identifier.issn14681218en_US
dc.identifier.urihttp://hdl.handle.net/10504/115231
dc.titleLow Regularity Global Solutions for a Generalized MHD-[Formula Omitted] Systemen_US
dc.typeJournal Articleen_US
dc.description.volume38en_US
dc.title.workNonlinear Analysis: Real World Applicationsen_US
dc.description.pages171-183en_US
dc.date.year2017en_US
dc.date.month12en_US
dc.program.unitCollege of Arts and Sciencesen_US
dc.program.unitMathematicsen_US
dc.url.link1http://doi.org/10.1016/j.nonrwa.2017.04.014en_US
dc.contributor.cuauthorPennington, Nathan K.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record